# SDR 9508919871

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 11,000 FEET, LEFT AIR CONDITIONING PACK OVERHEATED AND SHUT ITSELF DOWN.  CABIN FILLED WITH A LIGHT FOG SMOKE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THERMOSTAT, ANTICIPATOR, TEMPERATURE CONTROLLER, TEMPERATURE SENSOR, AND COCKPIT SENSOR.  ALL WERE UNSUCCESSFUL IN CORRECTING THE PROBLEM.  DEFERRED PER MEL 21-30A, LEFT PACK INOP IN AUTO.  AIRCRAFT RETURNED TO SERVICE.
